# SDR ASAA2021011133862

- Difficulty date: January 11, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 49,901 hours, 14,855 cycles
- System (JASC): 2300 · Communications System
- Part: Switch
- Part number: G716401
- Part serial: 372
- Condition: Inoperative
- Location: Hf/Sat Comms
- Part time: 25,350 hours, 8,039 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF/SAT SELECT PANEL HF/SAT XFER SWITCH NR 1 UNABLE TO SELECT SAT.  GROUNDED-YES.  REPLACED HF/SAT PANEL, REF B737-800 AMM 23-15-00-400-804.  OPERATIONS TEST PASS.
